MathSciNet Relay Station
MathSciNet bibliographic data
MR2564843 43A70 (05E10 20C32)
Strahov, Eugene $Z$-measures on partitions related to the infinite Gelfand pair $(S(2\infty),H(\infty))$. J. Algebra 323 (2010), no. 2, 349–370.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement